# SDR 29GA2018112100001

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 36,403 hours, 40,736 cycles
- Engine: Ge CT79B
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0058 EYW/FLL REPORT:EMERGENCY CABIN FLASHLIGHT NOT BLINKING. CORRECTIVE ACTION: R&R EMERGENCY FLASH LIGHT WITH SERVICEABLE FLASH LIGHT IAW AMM 25-62-10-04.
